March 13, 2018 at 12:35 pm #30114
Whether women are perfectly fit and healthy they always want to lose weight for some reason or the other. The reasons can be endless, from requiring your clothes to fit you better, to better career growth or even increase your self-confidence, and the list continues.
The new craze on my side of the world regarding weight loss, is a new pill on the market called “Duromine”.
These capsules were to be sold only when accompanied with a doctor’s prescription. These capsules are used for rapid weight loss, and with no doubt of the high demand recently it does work wonders on losing weight. Nevertheless, with every good effect there is a negative effect, the side effects of using these capsules are daunting.
These capsules are consumed on a daily basis. The doctors generally do not prescribe any period exceeding 2 months consumption of this pill. This doesn’t stop people for continuing this type of medication to lose their weight.
Recently I have found out there are people that are making this pill available to the public without a prescription. This is really sad as many lives are at stake. Not everybody is going to read the side effect insert within the packaging and nor is the random sales person who is looking to make quick cash going to inform anybody of such side effects.
Just to list a few of the side effects that I came across thus far:
• Difficulty breathing
• Heart attack
• Chest pains
There are many more than what I have listed. There are some issues that are not even included as a side effect yet, like kidney failure (to a family friend), which was an outcome of prolonged use of this product.
I understand that people want to lose weight, but there are so many other ways to achieve your goals.
Has anybody else used such pills to lose weight?March 13, 2018 at 5:09 pm #30149
Good grief!!! A friend of mine had fantastic results on it. Its very expensive apparently and only available on prescription. Yet, she found a pharmacy in a neighboring town that supplied it without a prescription at something like R 200 more than the normal dispensary price.
Now I must mention that she did follow a strict no carbs diet and bought a treadmill during the time that she was on the medication. How well she stuck to the diet and whether she made use of the treadmill, I don’t know. But her results were remarkable. She must have used the tablets for easily 6 months. If not more. She lost 16 kg.
Now that I think back. She used to be healthy. She now suffers from insomnia and some depression. I can’t say its related but after reading your comments that’s the first thing that popped into my head. In our more than 10 years of being friends, the only other time that she suffered from insomnia was during pregnancy. Then again who doesn’t during those last few weeks. So the insomnia is a new ailment in my mind. Not even to touch on the depression.
Perhaps these pills are the root of her current health situation. Its been more than a year since she used the medication, if I had to guess. Still I’m going to phone her and share this.March 15, 2018 at 1:57 pm #30220
I am so sorry to hear off your friend’s illness. I would definitely say that this could be a side effect of Duromine.
It is so sad that such a harsh pill can now be purchased without prescription. People are so focused on losing weight they don’t research properly prior to consuming such medication.
This can’t even be blamed on lack of knowledge or reviews as Google is available to everybody, and everybody who can clearly afford such an expensive pill will have cellular phones.
I am almost certain that there are many other people out there that are suffering with side effects but don’t even know that their illness was caused by this pill.
You must be logged in to reply to this topic.